On Isometries and on a Theorem of Liouville.

Philip Hartman

Mathematische Zeitschrift (1958)

  • Volume: 69, page 202-210
  • ISSN: 0025-5874; 1432-1823

How to cite


Hartman, Philip. "On Isometries and on a Theorem of Liouville.." Mathematische Zeitschrift 69 (1958): 202-210. <http://eudml.org/doc/169735>.

author = {Hartman, Philip},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {202-210},
title = {On Isometries and on a Theorem of Liouville.},
url = {http://eudml.org/doc/169735},
volume = {69},
year = {1958},

AU - Hartman, Philip
TI - On Isometries and on a Theorem of Liouville.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 202
EP - 210
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/169735
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.